# SDR DLL13961881

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTR CHK, THE AFT PRESSURE BLKH AT FS 1809 WAS FOUND TO BE BUCKLED.  THE DAMAGED SECTION WAS CUT OUT AND A NEW PART WAS SPLICED IN.
